# SDR AALA202108063842

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 56,596 hours, 27,937 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Link
- Part number: 201540302
- Part serial: LY022967
- Condition: Worn
- Location: Lt Mlg
- Part time: 61,643 hours, 25,054 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN LANDING GEAR SHIMMY/ VIBRATION DURING TAKE OFF AND LANDING ROLL. REPLACED LEFT HAND MAIN LANDING GEAR LOWER TORQUE LINK (AALA202108063842) AND THE RIGHT MAIN LANDING GEAR LOWER TORQUE LINK (AALA202108069077) PER AMM 32-11-27.
